Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on the class number of imaginary quadratic fields


Author: Raymond G. Ayoub
Journal: Math. Comp. 21 (1967), 442-445
MSC: Primary 10.66
DOI: https://doi.org/10.1090/S0025-5718-1967-0225749-4
MathSciNet review: 0225749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Heilbronn & E. H. Linfoot, ``On imaginary quadratic corpora of class number $ 1$,''Quart. J. Math. Oxford., v. 5, 1934.
  • [2] H. Heilbronn, ``On the class number in imaginary quadratic fields,''Quart. J. Math. Oxford, v. 5, 1934.
  • [3] C. L. Siegel, ``Über die Klassenzahl imaginärquadratische Zahlkörper,''Acta Arith., v. 1, 1936.
  • [4] E. Landau, Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale, reprint of 2nd ed., Chelsea, New York, 1949. MR 11, 85. MR 0031002 (11:85d)
  • [5] B. Rosser, Real Roots of Real Dirichlet $ L$-Series. II, United States Air Force Office of Scientific Research, Report #72, 1957.
  • [6] R. Ayoub, An Introduction to the Analytic Theory of Numbers, Math. Surveys, No. 10, Amer. Math. Soc., Providence, R. I., 1963. MR 0160743 (28:3954)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0225749-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society